Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Acne problem on chin area. Medications to remove black scars? 26 years old and having acne problem on chin area which left so many black scars.I am getting married after 3 weeks.please advise if I can use magnesium ascorbyl phosphate cream available with the name cosmelan in pakistan to get rid of these ugly marks or hydroquinine cream is more can recommamd anyother cream as well. Thanks
Asked On : Fri, 4 May 2012
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...dear Kazmi..,
Thanks for choosing HCM..,
Black scars after Acne...means POST PIGMENTED INFLAMMATION..,
It is not respond to medical therapy..,
So go for procedures..,
1) Morning times....SUNSCREEN LOTION..,
2) Night times use Moisturizing cream..,
3) Skinlight creams ....Hydroquinone, Tretinoin and Momentasone..,
keep 2 hrs on blackspots and wash it again...,
4) Chemical peeling, Dermabrasion and LASER therapy..,
ok thanQ
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor